|nPEP KALETRA LAMIVIR and STAVIR swollen lymph glands
Nov 27, 2013
Two weeks into nPEP I am experiencing Swollen Lymph glands which are one of the severe Side effects for KALETRA at the same time my stools have gone from soft golden to dark brown regular & diarrhoea. I also am passing dark coloured urine. I have spoke with my Doctor who has assessed my AST CBC and ALT to be acceptable can you foresee any problems as I am going to Sea for two weeks? with no Doctor.
Response from Dr. Young
Hello and thanks for posting.
You should be ok to travel. Since the evaluation by your doctor didn't reveal any problems, I'd doubt that the symptoms you describe are serious.
I'm less clear as why you'd have swollen glands (and the answer depends on where the swollen glands are located).
Hope that helps, and bon voyage. BY
Diagnosed hiv+ 8/11. Began Meds 4/13. What is life expectancy. I'm 51 y/I
My friend took his life. Please tell me it gets better
- Achy Balls After Blowjob Worried I Have HIV
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.